Welmate Allergy Relief | Levocetirizine Dihydrochloride 5 mg 24 Hours | 360 Count Tablets- Value Size

Regular price $39.95


Purchase Options
Delivery Frequency
- +
Free Shipping & Returns
Free Delivery:
Free Shipping & Returns
Expedited Delivery:
  • Levocetirizine Dihydrochloride 5 mg
  • Antihistamine
  • 24 Hour Relief of Runny Nose; Sneezing; Itchy eyes, nose, and throat
  • 360 Count Tablets
  • COMPARE TO THE ACTIVE INGRIDIENT in XYZAL 24 HR


Give yourself the gift of relief with Welmate's 24HR Allergy Relief tablets. Levocetirizine 5mg blocks the body's natural production of histamine to help relieve the most common allergy symptoms. This powerful solution lasts for 24 hours to keep you on the go. Get back to feeling your best with Generic Xyzal's 24-hour allergy medicine!


Related Products

Give yourself the gift of relief with Welmate's 24HR Allergy Relief tablets. Levocetirizine 5mg blocks the body's natural production of histamine to help relieve the most common allergy symptoms. This powerful solution lasts for 24 hours to keep you on the go. Get back to feeling your best with Generic Xyzal's 24-hour allergy medicine!

Levocetirizine Dihydrochloride

Colloidal silicon dioxide, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide.

DO NOT USE If you have kidney disease. If you ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing cetirizine.

Give yourself the gift of relief with Welmate's 24HR Allergy Relief tablets. Levocetirizine 5mg blocks the body's natural production of histamine to help relieve the most common allergy symptoms. This powerful solution lasts for 24 hours to keep you on the go. Get back to feeling your best with Generic Xyzal's 24-hour allergy medicine!

Levocetirizine Dihydrochloride

Colloidal silicon dioxide, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide.

DO NOT USE If you have kidney disease. If you ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing cetirizine.

Reviews